# SDR HEEA088030

- Difficulty date: June 26, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,584 hours
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 7007700614
- Part serial: 02101536
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DISPLAY FAILED. TO BE SENT TO VENDOR FOR REPAIR.
